# SDR ALG2005F00007

- Difficulty date: November 29, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Engine: Allsn 250C47B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: 214040806003
- Part serial: 12136
- Condition: Inoperative
- Location: Transmission
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING BEFORE TAKEOFF CHECK, THE TRANSMISSION OIL PRESSURE LIGHT CAME ON, BUT THE GAUGE WAS READING AT A NORMAL LEVEL.  LANDED AND CALLED MAINTENANCE, SHUTDOWN AND CHECK THE MEL BOOK AND THE CONNECTOR PLUGS.  MAINTENANCE FLYING PART OUT.  MAINTENANCE REMOVED TRANSMISSION PRESSURE SWITCH AND INSTALLED SERVICEABLE PRESSURE SWITCH IAW MM. (K)
